# SDR SWAA950588

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Chord
- Condition: Cracked
- Location: Bs 539
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND A/C RAM AIR INLET WEB T-CHORD CRACKED JUST BELOW UPPER DRAG ANGLE AT BS 539.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
